Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 69, Number 1

Analyticity of transmission problem to thermoelastic plates
Hugo D. Fernández Sare and Jaime E. Muñoz Rivera.
Quart. Appl. Math. 69 (2011), 1-13
Abstract, references and article information
Full-text PDF
MathSciNet review: 2807974
Energetic properties of the elastic half-space loaded by a periodic distribution of vibrating punches: The study of the phase shift influence
Edoardo Scarpetta and Mezhlum A. Sumbatyan.
Quart. Appl. Math. 69 (2011), 15-38
Abstract, references and article information
Full-text PDF
MathSciNet review: 2807975
Global existence in nonlinear hyperbolic thermoelasticity with radial symmetry
Tilman Irmscher.
Quart. Appl. Math. 69 (2011), 39-55
Abstract, references and article information
Full-text PDF
MathSciNet review: 2807976
Precise bounds for finite time blowup of solutions to very general one-space-dimensional nonlinear Neumann problems
Kurt Bryan and Michael S. Vogelius.
Quart. Appl. Math. 69 (2011), 57-78
Abstract, references and article information
Full-text PDF
MathSciNet review: 2807977
Numerical solution of a singular integral equation with Cauchy kernel in the plane contact problem
M. R. Capobianco and G. Criscuolo.
Quart. Appl. Math. 69 (2011), 79-89
Abstract, references and article information
Full-text PDF
MathSciNet review: 2807978
Flocking and synchronization of particle models
Seung-Yeal Ha, Corrado Lattanzio, Bruno Rubino and Marshall Slemrod.
Quart. Appl. Math. 69 (2011), 91-103
Abstract, references and article information
Full-text PDF
MathSciNet review: 2807979
Waiting time phenomena forced by critical boundary conditions in classical diffusion problems
A. Fasano, A. Mancini, M. Primicerio and B. Zaltzman.
Quart. Appl. Math. 69 (2011), 105-122
Abstract, references and article information
Full-text PDF
MathSciNet review: 2807980
Existence of traveling waves in a simple isothermal chemical system with the same order for autocatalysis and decay
Je-Chiang Tsai.
Quart. Appl. Math. 69 (2011), 123-146
Abstract, references and article information
Full-text PDF
MathSciNet review: 2807981
Remark on a regularity criterion in terms of pressure for the Navier-Stokes equations
Sadek Gala.
Quart. Appl. Math. 69 (2011), 147-155
Abstract, references and article information
Full-text PDF
MathSciNet review: 2807982
Impulsive displacement of a liquid in a pipe at high Reynolds numbers
Gerald G. Kleinstein.
Quart. Appl. Math. 69 (2011), 157-176
Abstract, references and article information
Full-text PDF
MathSciNet review: 2807983
Instantaneous shock location and one-dimensional nonlinear stability of viscous shock waves
Kevin Zumbrun.
Quart. Appl. Math. 69 (2011), 177-202
Abstract, references and article information
Full-text PDF
MathSciNet review: 2807984
Corrigendum for “Energy balance for viscoelastic bodies in frictionless contact”
David E. Stewart.
Quart. Appl. Math. 69 (2011), 203-204
Abstract, references and article information
Full-text PDF
MathSciNet review: 2807985

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2016 Brown University
Comments: qam-query@ams.org
AMS Website